Acute severe gastric intolerance to rifampicin

Sharma, G.S.; Gupta, P.K.; Gupta, P..R.; Shanker, Asha and Sarkar, S.K. (1980) Acute severe gastric intolerance to rifampicin. Indian Journal of Tuberculosis, 27 (3). pp. 120-121.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
124 Kb

Abstract

A case of acute, severe gastric intolerance to rifampicin is reported. Such type of reaction to this drug in usual daily dosage (450-600 mg.) is rarely encountered.

EPrint Type:Article
Uncontrolled Keywords:Rifampicin, Gastric Intolerance, Case Report, Pulmonary Tuberculosis, Isoniazid, Streptomycin, Nausea, Hyper-Acidity, Ethambutol, Pyrazinamide, Kanamycin
Subjects:Organic Chemicals > Hydrazines > Isoniazid
Investigative Techniques > Drug Administration Routes
Organic Chemicals > Amines > Polyamines
Carbohydrates and Hypoglycemic Agents > Carbohydrates > Glycosides > Aminoglycosides
Heterocyclic Compounds > Heterocyclic Compounds with 4 or More Rings > Rifamycins
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Immunologic Diseases > Hypersensitivity > Drug Hypersensitivity
Chemical and Pharmacologic Phenomena > Drug Tolerance
Carbohydrates and Hypoglycemic Agents > Carbohydrates > Glycosides > Aminoglycosides > Streptomycin
Pathological Conditions, Signs and Symptoms > Signs and Symptoms > Signs and Symptoms, Digestive
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
ID Code:2147
Deposited By:Mrs Naina Pandita
Deposited On:29 May 2007

Archive Staff Only: edit this record